Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/24698

Title: Contractivity and ground state domination properties for non-local Schrodinger operators
Authors: Kaleta, Kamil
Kwasnicki, Mateusz
Lorinczi, Jozsef
Issue Date: 2017
Publisher: © European Mathematical Society
Citation: KALETA, K., KWASNICKI, M. and LORINCZI, J., 2017. Contractivity and ground state domination properties for non-local Schrodinger operators. Journal of Spectral Theory, 8 (1), pp.165–189.
Abstract: We study supercontractivity and hypercontractivity of Markov semigroups obtained via ground state transformation of non-local Schrodinger operators based on generators of symmetric jump-paring L´evy processes with Kato-class confining potentials. This class of processes has the property that the intensity of single large jumps dominates the intensity of all multiple large jumps, and the related operators include pseudo-differential operators of interest in mathematical physics. We refine these contractivity properties by the concept of Lp-ground state domination and its asymptotic version, and derive sharp necessary and sufficient conditions for their validity in terms of the behaviour of the L´evy density and the potential at infinity. As a consequence, we obtain for a large subclass of confining potentials that, on the one hand, supercontractivity and ultracontractivity, on the other hand, hypercontractivity and asymptotic ultracontractivity of the transformed semigroup are equivalent properties. This is in stark contrast to classical Schrodinger operators, for which all these properties are known to be different.
Description: This paper was published in the journal Journal of Spectral Theory and the definitive published version is available at https://doi.org/10.4171/JST/193.
Version: Accepted for publication
DOI: 10.4171/JST/193
URI: https://dspace.lboro.ac.uk/2134/24698
Publisher Link: https://doi.org/10.4171/JST/193
ISSN: 1664-039X
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
JST.pdfAccepted version209.72 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.